I'm a schizophrenic who has recovered, but I'm having trouble controlling my hunger for more pleasure. I'm on a dating app where I meet about 2 new ladies daily just for fun and masturbating about 2 times daily. I want to know if the combination of drugs I'm on might be the cause. I'm normally not so pleasure thirsty Also I've been on this same drug for close to 3years now. I'm curious, can you give me an idea of when it will be time for a drug holiday? It's 3years after my first relapse and I'm having no symptoms at present. No paranoia, voice hearing and social withdrawal or grandiose for the past 2years and 6months. Those where all the set of symptoms I had and they're all gone now. I've not had any tardive dyskinesia symptoms lately. It came after my last episode. I'm on Olanzapine 15mg and vitamin e 1000IU each to be taken once daily. I'm a male 25yrs old weighing 79kg and 6feet 1inch tall. My cognitive symptoms are also recovered. Thank you.
Hello Dear usually vit E may act as a anti sterility vitamin also elevate the pleasure for orgasm. Vitamin E is important in increasing sex drive because it increases testosterone levels which therefore increases stamina and also helps raise desire. But the anti psychotics drugs may not cause this. Don't over mastrubate. Weekly once or twice is the best. If you're feeling again psychotic symptoms like personality changes or hallucinations or movement disorders means you need to consult with your psychiatrist he will examine and treat you accordingly. Take care.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Pre-Seed (Vitamin E, Chloride salts, etc ... Read fullCan schizophrenia be inherited and pass down to next generation?
Continue appropriate treatment for depression, anxiety, and OCD (obsessive-compulsive disorder) ... Read fullCan I give Oxidon plus instead of Ocugold for my mother who is suffering from AMD?
Both Oxidon (Beta-carotene and Vitamin E) and Ocugold (Beta-carotene, Lutein, with Mixed carotene) are based on the AREDS (age-related eye disease study) formulation ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now